MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to animas.Evaluation has not yet been completed.When evaluation is complete a supplemental report will be filed.No conclusion can be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a power (intermittent power) issue.There was no indication that the product caused or contributed to an adverse event.This issue is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 08-nov-2017 with the following findings: a review of the black box showed multiple unexplained power on reset events.The battery compartment was undamaged.The battery cap coin slot was damaged.The battery cap was able to fit securely but was difficult to be removed.The battery cap measurements were within specifications.The battery cap was fastened and then unscrewed a half turn with no reboots occurring.The pump cover was removed to find no intermittent conditions to the power printed circuit board.The intermittent power complaint was unable to be duplicated during investigation.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6860768
Report Number2531779-2017-21014
Device Sequence Number656196
Product Code OYC
UDI-Device Identifier10840406100310
UDI-Public0110840406100310
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/17/2017
Supplement Date Received by Manufacturer08/17/2017
Initial Report FDA Received Date09/12/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR